MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG SOFTSECURE; SONOLONG SOFTSECURE_ANESTHESIA CUNDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG SOFTSECURE; SONOLONG SOFTSECURE_ANESTHESIA CUNDUCTION KIT
Model Number 521189-31A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rn# (b)(4).Complaint took place in usa.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in usa: during placement of a subgluteal sciatic catheter using the sonosoft secure catheter, the catheter sheared during light withdrawal through the needle.We wanted to report this as a possible device malfunction.The catheter was placed under sterile conditions and was positioned fairly deep, so we decided not to attempt surgical removal to avoid further tissue damage.The patient was informed of the incident.

Brand Name
SONOLONG SOFTSECURE
Common Device Name
SONOLONG SOFTSECURE_ANESTHESIA CUNDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22200930
Report Number9611612-2025-00016
Device Sequence Number6682450
Product Code CAZ
UDI-Device Identifier04048223067666
UDI-Public04048223067666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number521189-31A
Device Catalogue NumberAA110054
Device Lot Number1533
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic